Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Suggest treatment to regulate bowel motion

i recently had c-diff and was put on vanco and after my 2 weeks of that antibiotic i was tested negotive of c-diff...now without probiotics i have loose stools or furry looking stools and lots of stool. I take whats called acuflora or acidophilus, what can i do to make my stools regulate again?
Asked On : Fri, 14 Mar 2014
Answers:  1 Views:  6
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics
Internal Medicine Specialist 's  Response
Hello
Thank you for trusting HCM

Dear it is a common problem with clostridium difficale post infection diarrhea due to wipe out of the natural flora in large intestine and some extent small intestine. It may take few months to recover.

Few advice to early recovery
1 . natural antimicrobial s :Certain herbs and nutrients have the ability to kill bacteria and treat bacterial infections.for example blend of caprylic acid, quebracho tannins, berberine sulfate, garlic, and uva ursi benefited.
2.probiotics
3.avoid gluten from diet
4 . just check other bacterial infection along with diarrhea and use treatment.

Please consult your doctor if symptoms not improved.
Answered: Mon, 13 Nov 2017
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor